# SDR WRLA2007101

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N303WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 2620 · Extinguishing System
- Part: Ring
- Condition: Missing
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND NR 3 ENGINE FIRE EXTINGUISHING LINE JOINT RING MISSING.  REF N/R 67308.   10-12-07   INSTALLED JOINT RING REF DC10 AMM 26-21-04 REV.81. LEAK CHECKED REF DC10 AMM 26-21-04-201 REV.81.
